| Catalog Number |
2477-0007 |
| Medical Device Problem Codes |
Backflow (1064); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported by customer that they had two 2477-0007 that have backed up blood and leaked in the unused y spike that was clamped.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.